Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Solution of structural optimization problems by piecewise linearization


Author: R. Lorentzen
Journal: Quart. Appl. Math. 40 (1982), 353-355
MSC: Primary 73K40
DOI: https://doi.org/10.1090/qam/678207
MathSciNet review: 678207
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Structural optimization problems tend to be nonlinear and often also non-convex. In this paper it is proposed to reduce a general class of such problems to linear programming problems through piecewise linearization. They can then be solved by the highly effective linear programming computer codes currently available.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73K40

Retrieve articles in all journals with MSC: 73K40


Additional Information

DOI: https://doi.org/10.1090/qam/678207
Article copyright: © Copyright 1982 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website